Translator Disclaimer
1 January 2003 SHAPE DISTANCES IN GENERAL LINEAR MODELS: ARE THEY REALLY AT ODDS WITH THE GOALS OF MORPHOMETRICS? A REPLY TO KLINGENBERG
Author Affiliations +
No abstract for this paper is available.
Leandro R. Monteiro, José A. F. Diniz-Filho, Sérgio F. dos Reis, and Edilson D. Araújo "SHAPE DISTANCES IN GENERAL LINEAR MODELS: ARE THEY REALLY AT ODDS WITH THE GOALS OF MORPHOMETRICS? A REPLY TO KLINGENBERG," Evolution 57(1), 196-199, (1 January 2003). https://doi.org/10.1554/0014-3820(2003)057[0196:SDIGLM]2.0.CO;2
Received: 12 September 2002; Accepted: 13 September 2002; Published: 1 January 2003
JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top